# SDR IPXA2M74371

- Difficulty date: June 20, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AFA78516
- Condition: Cracked
- Location: Fs 1621 L48-49r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO FWD WEB CRACKED AT BS 1621 BETWEEN L48R AND L49R.  REMOVED, FABRICATED AND INSTALLED CENTER CARGO SUMP FWD WEB IAW DWG AFA7851, SRM 51-35-01 PG 1, & SRM 51-33-01 PARA 8, PG 30.
